General [M]ayhem

Go Back   General [M]ayhem > Real Time Sub-Forums > Bone Closet
Register Members List Mark Forums Read [M]erchandise Calendar

Reply
 
Thread Tools
Arjuna
 
Not sure what dose you were taking, but I'm guessing 325, which would put you at about 1625 mg on the day. That isn't all that much. Acute toxicity usually starts around 125-150 mg/kg/day, and I'm guessing you weigh more than 13 kilos.

That said, all NSAIDs, including aspirin, can cause gastric irritation. Furthermore, even doses as low as a daily baby aspirin (81mg) for cardiovascular protection can increase your bleeding risk, including risk of GI bleed (aspirin hinders clot formation). The dose you took is unlikely to have caused a GI bleed but if something else caused it the aspirin might have exacerbated it.

Regardless of the cause, bright red blood per rectum (and not just a bit on toilet paper) is reason for an ER visit. Lot of potential causes. Regarding the tangent going on in the posts above mine, it is difficult to say whether BRBPR or black, tarry feces (melena) resulting from upper GI bleeds) is worse. Depends on the age group, and the good news is that assuming the OP falls into the typical demographics of this board, it is unlikely to be anything very serious but still definitely warrants a work-up. In the older age group, GI malignancies can present as either BRBPR or melena; because most colon cancers and clearly all rectal cancers are distally located (and many cases of melena are due to gastritis/ulcer disease), BRBPR needs to be taken as seriously or moreso than melena.
Old 02-28-2008, 12:18 PM Arjuna is offline  
Reply With Quote
#16  

Advertisement [Remove Advertisement]

matt00926
baaaaaa
 
matt00926's Avatar
 
Well I just got back. To address why I took the aspirin, I had a headache. It was stupid and I should have just toughened it out. It was about every 4-5 hours and maybe once or twice on an empty stomach but always with some water.

I stayed there for about 1.5-2 days. My blood work was healthy and so was my urine test. They said it was most likely these anti-biotics that I had been prescribed previously and taking for a few days so I'm not taking those anymore.

I don't feel nearly as much pain and not having any blood or odd movements so thats good. They prescribed me nexium which decreases the amount of stomach acid allowed so hopefully I will feel better. I'm making an appointment with a GI Doctor on Monday.

Thanks for pushing me to go to the doctor guys
__________________
cd09d75f80807fd8baa143b39fa895eb [pornmay.com]
Old 02-29-2008, 04:41 PM matt00926 is offline  
Reply With Quote
#17  

Abarai
I want to suck vinnies cock but all I got was this title
 
Glad you're doing better, guy.
Old 02-29-2008, 07:58 PM Abarai is offline  
Reply With Quote
#18  

matt00926
baaaaaa
 
matt00926's Avatar
 
If it turns out to be a hemorrhoid or something after I visit the GI doctor..are those a big deal? Does it require surgery or do you just take some pills? I'm not seeing any more blood and my bowel movements are solid now and my stomach doesn't hurt..but I definitely am going to follow up regardless of feeling better.
__________________
cd09d75f80807fd8baa143b39fa895eb [pornmay.com]
Old 02-29-2008, 08:19 PM matt00926 is offline  
Reply With Quote
#19  

geiger
 
Gradually up your fiber intake and make sure to keep hydrated. The extra fiber will help "soften" things up as well as the water. The hemorrhoid can be caused/aggravated by rough stool that is the result of dehydration/not enough fiber.

Also, don't go and down a box of Kashi or anything, the sudden fiber increase can cause some nasty side effects.
Old 03-02-2008, 12:16 PM geiger is offline  
Reply With Quote
#20  

Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off

Forum Jump



All times are GMT -7. The time now is 11:50 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.